# SDR GTIA2024033138031

- Difficulty date: March 29, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 13,610 hours, 5,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT AROUND 4,000 FT DIRTY SOCK SMELL ALONG WITH BURNING EYES POTENTIALLY PACK 1-REF TSM 05-50-00-810-831-A FOUND CAUSE OF CABIN ODOR FROM PACK #1 . SEE LP 3356373-2 FOR CORRECTIVE ACTION
